Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: How bad is tricyclic weight gain + anorgasmia???

Posted by Brainbeard on March 16, 2010, at 16:28:44

In reply to How bad is tricyclic weight gain + anorgasmia???, posted by Walfredo on March 16, 2010, at 12:34:31


> I know all this stuff is different for different people but I'm just curious what the consensus is on:
>
> A) weight gain
> B) sexual side effects - libido, anorgasmia, erectile dysfunction

Clomipramine is worst for sexual side-effects since it's the strongest SRI; imipramine's already better, amitriptyline even less offensive, nortriptyline no problem at all, desipramine ditto.

The primary amine TCA's, clomipramine, amitriptyline, imipramine, are the worst offenders for weight gain, with amitriptyline probably leading the pack, at least at high doses, and clomipramine probably second. Nortriptyline also makes some people gain weight fast, but it can be less of a problem. Desipramine would be most weight neutral.


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Brainbeard thread:939714
URL: http://www.dr-bob.org/babble/20100305/msgs/939724.html